[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 26, Issue 2 (3-2016) ::
مجله‌ی بررسی‌ها 2016, 26(2): 129-137 Back to browse issues page
The Family of Generalized Beta Income Distribution and Its Maximum Entropy Estimator Using MATLAB
Fatemeh Abbaspour, Manijeh Sanei Tabas, Reza Mohtashami Borzadaran *
Abstract:   (3898 Views)

Abstract.  One of the income distributions is the generalized Beta distribution. In this paper the family of generalized Beta distribution is introduced and it was investigated in terms of maximum entropy. Also, using MATLAB the maximum entropy estimator of the parameters of this family was found, considering variety of conditions. 

Keywords: Maximum entropy estimator, maximum entropy distribution, generalized Beta distribution, parameter estimation.
Full-Text [PDF 204 kb]   (1139 Downloads)    
Type of Study: Research | Subject: General
Received: 2015/03/9 | Accepted: 2016/09/6 | Published: 2016/11/22
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Abbaspour F, Sanei Tabas M, Mohtashami Borzadaran R. The Family of Generalized Beta Income Distribution and Its Maximum Entropy Estimator Using MATLAB. مجله‌ی بررسی‌ها. 2016; 26 (2) :129-137
URL: http://ijoss.srtc.ac.ir/article-1-148-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 26, Issue 2 (3-2016) Back to browse issues page
مجله‌ی بررسی‌های آمار رسمی ایران Ijoss Iranian Journal of Official Statistics Studies
Persian site map - English site map - Created in 0.04 seconds with 30 queries by YEKTAWEB 4463